# SDR 99ZZZX1264

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Control Unit
- Part number: 071121627
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 1,207 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRIGHT/DIM SENSOR NOT WORKING PROPERLY.  REMOVED AND REPLACED.
